Home / Medical / Drugs that reduce women’s libido

Drugs that reduce women’s libido

Drugs that reduce women’s libido

Antipsychotic medications that increase blood prolactin levels, in addition to decreased libido, causes disorders by menstrual. When a woman complained of sexual dysfunction to the doctor, it should be reviewed. One of the cases examined ,is the question about using of medication, because some medications affect on libido, man or woman. The variety of drugs that cause sexual dysfunction are high. A drug that is used in women after the age of 60-50 years old very much, is blood pressure medication. Blood pressure medicines such as methyldopa, lasix, atenolol and propranolol , reduce the sexual desire. Medications such as digoxin that are prescribed for heart patients, they also reduce sexual desire. And some antidepressants like imipramine and amitriptyline also have negative effect on the libido and marital relationship. Another drug that is lithium also reduce sexual desire.

Drugs that reduce women's libido
Drugs that reduce women’s libido

Antipsychotic medications that increase blood prolactine levels, in addition to decreased libido , it cause to menstrual dysfunction, and increase the probability of infertility in women. Benzodiazepines such as diazepam that is given to patients as sedative and hypnotic, although have lower risk in sexual dysfunction of women but if these drugs prescribed with lithium , it will cause sexual problems.

There is also a drug called sodium valproate, which is prescribed for patients with epilepsy, or epilepsy. It destroys the balance of women hormones. However, this drug than other anti-seizure drugs, is less likely to cause sexual dysfunction.

Drugs that reduce women's libido
Drugs that reduce women’s libido

The final and important point that I should mention, is that all women should know , the drugs that doctor prescribe to control blood pressure and cardiovascular disease, epilepsy or depression disorders , is to keep their health, and if they stop taking it – for whatever reason arbitrary – , It may be life threatening , so if there is a loss of sexual desire disorder, the only way is to consult with a doctor about it. Perhaps it needs to replace a drug similar to previous drug.

About Jim Smith

Check Also

The causes of bleeding after the sex

The causes of bleeding after the sex

The causes of bleeding after the sex Important factors could be involved in the occurrence …

Web Analytics